# SDR SIMA20130623002

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 28,728 hours, 24,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72744
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND CABIN EMERGENCY LIGHTS BEHIND OVERWING EXITS NOT COMING ON.  CFT REMOVED FROM SERVICE.  R & R  BATTERY POWER SUPPLY NR 4 IAW AMM 33-50-04.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
